Acta Mathematica, 1975

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (26 articles)

Volume 135, Issue 1

[1] Monodromy groups and linearly polymorphic functions

Dennis A. Hejhal Columbia University New York, N.Y., USA

TBD mathscidoc:1701.331481

Acta Mathematica, 135, (1), 1-55, 1974.10
[ Download ] [ 2017-01-08 20:32:36 uploaded by actaadmin ] [ 1082 downloads ] [ 0 comments ] [ Cited by 91 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Stability of unfoldings in space and time

Gordon Wassermann University of Regensburg, Regensburg, Germany

TBD mathscidoc:1701.331482

Acta Mathematica, 135, (1), 57-128, 1975.1
[ Download ] [ 2017-01-08 20:32:36 uploaded by actaadmin ] [ 700 downloads ] [ 0 comments ] [ Cited by 53 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A class of idempotent measures on compact nilmanifolds

Leonard F. Richardson Louisiana State University, Baton Rouge, La, USA

TBD mathscidoc:1701.331483

Acta Mathematica, 135, (1), 129-154, 1974.5
[ Download ] [ 2017-01-08 20:32:37 uploaded by actaadmin ] [ 584 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Embedding-obstruction for singular algebraic varieties in$P$^{$N$}

Audun Holme University of Bergen, Norway

TBD mathscidoc:1701.331484

Acta Mathematica, 135, (1), 155-185, 1975.2
[ Download ] [ 2017-01-08 20:32:37 uploaded by actaadmin ] [ 616 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] An extension of the Nevanlinna theory

Boris Korenblum Tel-Aviv University, Tel-Aviv, Israel

TBD mathscidoc:1701.331485

Acta Mathematica, 135, (1), 187-219, 1975.1
[ Download ] [ 2017-01-08 20:32:37 uploaded by actaadmin ] [ 760 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Automorphic quasimeromorphic mappings in$R$^{$n$}

Olli Martio University of Helsinki, Finland Uri Srebro Technion, Haifa, Israel

TBD mathscidoc:1701.331486

Acta Mathematica, 135, (1), 221-247, 1973.5
[ Download ] [ 2017-01-08 20:32:37 uploaded by actaadmin ] [ 458 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the classification of Kleinian groups: I—Koebe groups

Bernard Maskit State University of New York, Stony Brook, N. Y., USA

TBD mathscidoc:1701.331487

Acta Mathematica, 135, (1), 249-270, 1975.4
[ Download ] [ 2017-01-08 20:32:37 uploaded by actaadmin ] [ 624 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Traces of commutators of integral operators

J. William Helton UCSD, La Jolla, California, USA Roger E. Howe Yale University, Conn, USA

TBD mathscidoc:1701.331488

Acta Mathematica, 135, (1), 271-305, 1974.6
[ Download ] [ 2017-01-08 20:32:37 uploaded by actaadmin ] [ 765 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 137, Issue 1

[1] The blossoming of Schröder's fourth problem

John Riordan The Rockefeller University, New York, N. Y., USA

TBD mathscidoc:1701.331495

Acta Mathematica, 137, (1), 1-16, 1975.10
[ Download ] [ 2017-01-08 20:32:39 uploaded by actaadmin ] [ 488 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Nontransitive quasi-orbits in Mackey's analysis of group extensions

Arlan Ramsay University of Colorado, Boulder, Colorado, USA

TBD mathscidoc:1701.331496

Acta Mathematica, 137, (1), 17-48, 1974.11
[ Download ] [ 2017-01-08 20:32:40 uploaded by actaadmin ] [ 522 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On sections of some holomorphic families of closed Riemann surfaces

Clifford J. Earle Cornell University, Ithaca, N. Y., USA Irwin Kra State University of New York, Stony Brook, N. Y., USA

TBD mathscidoc:1701.331497

Acta Mathematica, 137, (1), 49-79, 1975.4
[ Download ] [ 2017-01-08 20:32:40 uploaded by actaadmin ] [ 657 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A characterization of douglas subalgebras

Sun-Yung A. Chang University of California at Los Angeles, L.A., Ca, USA

TBD mathscidoc:1701.331498

Acta Mathematica, 137, (1), 81-89, 1975.8
[ Download ] [ 2017-01-08 20:32:40 uploaded by actaadmin ] [ 401 downloads ] [ 0 comments ] [ Cited by 64 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Subalgebras of$L$^{∞}containing$H$^{∞}

Donald E. Marshall University of California, Los Angeles, CA, USA

TBD mathscidoc:1701.331499

Acta Mathematica, 137, (1), 91-98, 1975.8
[ Download ] [ 2017-01-08 20:32:40 uploaded by actaadmin ] [ 415 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Baer-invariants, isologism, varietal laws and homology

C. R. Leedham-Green Queen Mary College, London, England Susan McKay Queen Mary College, London, England

TBD mathscidoc:1701.331500

Acta Mathematica, 137, (1), 99-150, 1973.3
[ Download ] [ 2017-01-08 20:32:40 uploaded by actaadmin ] [ 581 downloads ] [ 0 comments ] [ Cited by 45 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the consistency of Borel's conjecture

Richard Laver University of Colorado, Boulder, Colorado, USA

TBD mathscidoc:1701.331501

Acta Mathematica, 137, (1), 151-169, 1975.7
[ Download ] [ 2017-01-08 20:32:40 uploaded by actaadmin ] [ 521 downloads ] [ 0 comments ] [ Cited by 248 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Finding a boundary for a Hilbert cube manifold

T. A. Chapman University of Kentucky, Lexington, Ky, USA L. C. Siebenmann Université de Paris-Sud, Orsay, France

TBD mathscidoc:1701.331502

Acta Mathematica, 137, (1), 171-208, 1975.8
[ Download ] [ 2017-01-08 20:32:41 uploaded by actaadmin ] [ 641 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] $C$^{∞}convex functions and manifolds of positive curvature

R. E. Greene University of California, Los Angeles, Calif., USA H. Wu University of California, Berkeley, Calif., USA

TBD mathscidoc:1701.331503

Acta Mathematica, 137, (1), 209-245, 1975.7
[ Download ] [ 2017-01-08 20:32:41 uploaded by actaadmin ] [ 647 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Hypoelliptic differential operators and nilpotent groups

Linda Preiss Rothschild Institute for Advanced Study, University of Wisconsin E. M. Stein Princeton University, Princeton, N.J., USA

TBD mathscidoc:1701.331504

Acta Mathematica, 137, (1), 247-320, 1975.6
[ Download ] [ 2017-01-08 20:32:41 uploaded by actaadmin ] [ 830 downloads ] [ 0 comments ] [ Cited by 610 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 138, Issue 1

[1] An existence theorem for harmonic mappings of Riemannian manifolds

Stefan Hildebrandt Bonn University, Germany Helmut Kaul Bonn University, Germany Kjell-Ove Widman Bonn University, Germany

TBD mathscidoc:1701.331505

Acta Mathematica, 138, (1), 1-16, 1975.12
[ Download ] [ 2017-01-08 20:32:41 uploaded by actaadmin ] [ 886 downloads ] [ 0 comments ] [ Cited by 209 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the classification of Kleinian groups II—Signatures

Bernard Maskit State University of New York, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331506

Acta Mathematica, 138, (1), 17-42, 1975.11
[ Download ] [ 2017-01-08 20:32:41 uploaded by actaadmin ] [ 360 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Algebraic surfaces with$k$^{*}-action

P. Orlik University of Wisconsin, Madison, Wisconsin, USA P. Wagreich University of Illinois, Chicago, Illinois, USA

TBD mathscidoc:1701.331507

Acta Mathematica, 138, (1), 43-81, 1975.12
[ Download ] [ 2017-01-08 20:32:42 uploaded by actaadmin ] [ 527 downloads ] [ 0 comments ] [ Cited by 40 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The inverse problem of the Nevanlinna theory

David Drasin Purdue Unviersity, W. Lafayette, Indiana, USA

TBD mathscidoc:1701.331508

Acta Mathematica, 138, (1), 83-151, 1974.11
[ Download ] [ 2017-01-08 20:32:42 uploaded by actaadmin ] [ 476 downloads ] [ 0 comments ] [ Cited by 32 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Mosaics, principal functions, and mean motion in von Neumann algebras

Richard W. Carey University of Kentucky, Lexington, Ky., USA Joel D. Pincus State University of New York, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331509

Acta Mathematica, 138, (1), 153-218, 1974.11
[ Download ] [ 2017-01-08 20:32:42 uploaded by actaadmin ] [ 640 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Regularity for a class of non-linear elliptic systems

K. Uhlenbeck University of Illinois, Urbana, Ill., USA

TBD mathscidoc:1701.331510

Acta Mathematica, 138, (1), 219-240, 1975.9
[ Download ] [ 2017-01-08 20:32:42 uploaded by actaadmin ] [ 382 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Random coverings

Leopold Flatto Yeshiva University, New York, N. Y., USA Donald J. Newman Yeshiva University, New York, N. Y., USA

TBD mathscidoc:1701.331511

Acta Mathematica, 138, (1), 241-264, 1975.12
[ Download ] [ 2017-01-08 20:32:42 uploaded by actaadmin ] [ 471 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A Beurling-type theorem

Boris Korenblum Tel-Aviv University, Tel-Aviv, Israel

TBD mathscidoc:1701.331512

Acta Mathematica, 138, (1), 265-293, 1975.11
[ Download ] [ 2017-01-08 20:32:42 uploaded by actaadmin ] [ 711 downloads ] [ 0 comments ] [ Cited by 30 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved